Factorization of differential operators, quasideterminants, and nonabelian Toda field equations

Pavel Etingof, Israel Gelfand, Vladimir Retakh

Research output: Contribution to journalReview articlepeer-review

72 Scopus citations

Abstract

We integrate nonabelian Toda field equations [Kr] for root systems of types A, B, C, for functions with values in any associative algebra. The solution is expressed via quasideterminants introduced in [GR1],[GR2], [GR4]. In the appendix we review some results concerning noncommutative versions of other classical integrable equations.

Original languageEnglish (US)
Pages (from-to)413-425
Number of pages13
JournalMathematical Research Letters
Volume4
Issue number2-3
DOIs
StatePublished - 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Factorization of differential operators, quasideterminants, and nonabelian Toda field equations'. Together they form a unique fingerprint.

Cite this